MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; ROLLATOR, KNOCK DOWN, WGNS

MEDLINE INDUSTRIES INC.; ROLLATOR, KNOCK DOWN, WGNS
Catalog Number WRX490530
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the rollator brakes disengaged as the end-user was getting up from a bedside commode.The end-user fell onto wood laminate flooring, was assisted back up by a family member, and brought to a local hospital's emergency department (ed).An unspecified x-ray was obtained in the ed and the end-user was diagnosed with an unspecified femur fracture.The end-user received unspecified pain medication in the ed and surgical intervention for the reported femur fracture.She was admitted to the hospital for five (5) days and was then admitted to a rehabilitation facility for twenty (20) days.No additional medical intervention or follow-up care was reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported femur fracture, hospital admission, and rehabilitation facility admission, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the rollator brakes disengaged and the end-user experienced a fall.

Common Device Name
ROLLATOR, KNOCK DOWN, WGNS
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9671579
Report Number1417592-2020-00005
Device Sequence Number10863044
Product Code ITJ
UDI-Device Identifier00311917203065
UDI-Public00311917203065
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberWRX490530
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Weight36